Volume 1, Number 2
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 1 (1983), pp. 99-105

Preview Full PDF 193 1644 Abstract

Cheng-Pu Tong & Xu-Ming Chen

J. Comp. Math., 1 (1983), pp. 106-115

Preview Full PDF 172 1623 Abstract

You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 116-129

Preview Full PDF 171 1751 Abstract

Lung-An Ying

J. Comp. Math., 1 (1983), pp. 130-142

Preview Full PDF 183 1707 Abstract

Shu-Zi Zhou

J. Comp. Math., 1 (1983), pp. 143-147

Preview Full PDF 167 1707 Abstract

Guan-Quan Zhang

J. Comp. Math., 1 (1983), pp. 148-160

Preview Full PDF 180 1596 Abstract

Lu-Cheng Pei

J. Comp. Math., 1 (1983), pp. 161-169

Preview Full PDF 187 1690 Abstract

Yu-Lin Zhou

J. Comp. Math., 1 (1983), pp. 170-181.

Preview Full PDF 182 1680 Abstract

Tian-Xiao Zhou, Shou-Li Li, Zheng-Wei Wang, Jian-Min Xing & Ping Yang

J. Comp. Math., 1 (1983), pp. 182-194

Preview Full PDF 191 1797 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard